A client who is 24 hours postpardum, has lost 800mLs of blood. The client reports feeling light headed, dizzy, and has 10/10 pain in her lower abdomen. Which medication would the nurse anticipate administering to the client to help with the hemorrhaging?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Oxytocin

- Epidural

- Nifedipine

- Terbutaline

Rationale

Oxytocin is a hormone that causes the uterus to contract to stop the bleeding.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

65%

Answered The Question Correctly.